# SDR YENA2025050900467

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 06390
- Aircraft time: 44,122 hours, 8,630 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Elec Connector
- Condition: Sparks
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#603, JFK-YVR. 'A PASSENGER NOTICED SPARKS COMING FROM SEAT 13 E AND F AN ELECTRICAL SMELL WAS ALSO DETECTED SO I SHUT OFF THE OVERHEAD AFT AVIONICS BUTTON TRYING TO ISOLATE TVS ( IN-SEAT POWER SYSTEM (OUTLETS AND IFE) ); (RESOLVED ON W/O: 1410567 TASK CARD: NR-00001 ) REF DEFECT 4171580-1/2 FOR REMOVED AND REPLACED OF BURNT 13RH DDBX P2 CONNECTOR AND SSBX CAUSING FAULT. PERFORMED OPS CHECK OF IN SEAT PWR SYS IAW AMM 25-21-00. OPS CHECK OK. THIS CLEAR MDDR. PLACARD REMOVED. MX-4 UPDATED.'
